MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios fusion system.During an interventional procedure, the device suddenly automatically shut down and then restarted.Following the restart, the system could not enter the operating system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Despite several attempts to collect requested information, the user has not provided the data.However, the concerned system is running on old software version (va20d).It is known that the customer refused or cancelled several software updates.The system is approved to update to version va20h (distributed via an update instruction ax078/20/p).It is strongly recommended to update current software to a higher version.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.

Brand Name
CIOS FUSION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12870036
Report Number3004977335-2021-05724
Device Sequence Number13907639
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public04056869009056
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown